MAUDE Adverse Event Report: COOK INC LIVER ACCESS AND BIOPSY SET; DYB INTRODUCER, CATHETER

COOK INC LIVER ACCESS AND BIOPSY SET; DYB INTRODUCER, CATHETER
Model Number N/A
Medical Device Problem Codes Difficult to Advance (2920); Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/28/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Concomitant medical products: concomitant medical products: super stiff amplatz wire 0.035".Pma/510(k) #: k171853.This report includes information known at this time.A follow up report will be submitted should additional relevant information become available.
 
Event or Problem Description
It was reported a (b)(6) old female patient required the use of a liver access and biopsy set for a liver biopsy and hepatic venous pressure gradient measurement and transjugular liver biopsy.The operator noted there was resistance when advancing the sheath and dilator over the guidewire.The sheath and dilator were removed, and it was noted that "the tip of the sheath had frayed." another similar device was used to complete the procedure.As reported, the patient did not experience any adverse effects or require any additional procedures due to this occurrence.
 
Additional Manufacturer Narrative
Correction: this report is being sent to indicate the complaint event is not reportable.Upon further investigation and examination of the returned product, this event is not reportable.There is no information confirming device malfunction or serious injury.Replacement of device to complete procedure is negligible harm and does not meet the criteria for a reportable event.A review of risk documentation does not indicate that this event is likely to cause serious injury if it were to reoccur.As there are no recorded incidences of serious injury due to the complaint event, and it is not likely that serious injury would result if the event were to recur, per 21cfr part 803.50 the complaint event is considered not reportable.This report is required by the fda under 21 cfr part 803.This report is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement made in it is intended to be an admission that any cook device is defective or malfunctioned; that a death or serious injury occurred; or that any cook device caused or contributed to; or is likely to cause or contribute to a death or serious injury if a malfunction occurred.
 
Event or Problem Description
No additional information regarding the patient and/or event has been received since the previous medwatch report was sent.

Brand Name
LIVER ACCESS AND BIOPSY SET
Common Device Name
DYB INTRODUCER, CATHETER
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
MDR Report Key10207194
Report Number1820334-2020-01214
Device Sequence Number3271064
Product Code DYB
UDI-Device Identifier00827002507791
UDI-Public(01)00827002507791(17)220328(10)9627175
Combination Product (Y/N)N
Initial Reporter CountrySG
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/27/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/28/2022
Device Model NumberN/A
Device Catalogue NumberLABS-100-J
Device Lot Number9627175
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/01/2020
Initial Date Received by Manufacturer 06/17/2020
Supplement Date Received by Manufacturer07/01/2020
Initial Report FDA Received Date06/29/2020
Supplement Report FDA Received Date07/27/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age48 YR
Patient Weight60